# SDR F3LA201908270087

- Difficulty date: August 24, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N211FR
- Make and model: Airbus A320-214
- Aircraft serial: 04688
- Aircraft time: 30,726 hours, 12,440 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

MULTIPLE ODOR EVENTS , FIRST IN CRUISE FL360 OCCASSIONAL DIRTY SOCK SMELL IN COCKPIT. FOLLOWED QRH AFTER 5 MIN AND NO ODOR NOTED . AFTER CHECKING W /FA'S NO ODORS NOTED AT TIME.   PERFPORMED TSM INSPECTION FOR CABIN ODORS , IDENTIFIED CAUSE OF ODOR TO BE PACK .  TSM 05-50-00-810-831-A,  AFTER TOP OF DESCENT FA B CALLED TO TELL OF AN ODOR AND TASTE AFTER PARKING FA C SAID SHE NOTED ODOR MID CABIN DURING FIANL COMPLIANCE . CORRECTIVE ACTION -- PERFORMED TSM INSPECTION FOR CABIN ODOR , IDENTIFIED CAUSE OF ODOR TO BE PACK 1. TSM 05-50-00-810-831-A.   FOUND PACK 1 TO SOURCE OF ODOR.
